Communications in Mathematical Physics

, Volume 222, Issue 2, pp 371–413 | Cite as

Asymptotic Properties of Solutions to 3-Particle Schrödinger Equations

  • Hiroshi Isozaki


We construct a generalized Fourier transformation ℱ(λ) associated with the 3-body Schrödinger operator H=−Δ+Σ a V a (x a ) and characterize all solutions of (H−λ)u= 0 in the Agmon–Hörmander space ℬ* as the image of ℱ(λ)*. These stationary solutions admit asymptotic expansions in ℬ* in terms of spherical waves associated with scattering channels.


Fourier Fourier Transformation Stationary Solution Asymptotic Expansion Asymptotic Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Hiroshi Isozaki
    • 1
  1. 1.Department of Mathematics, Graduate School of Science, Tokyo Metropolitan University, Minami-Osawa, Hachioji, 192-0397, JapanJP

Personalised recommendations